Filomat 2006 Volume 20, Issue 2, Pages: 13-32
doi:10.2298/FIL0602032E
Full text ( 208 KB)
Cited by


A weak form of some types of continuous multifunctions

Ekici Erdal, Park Jin Han

The aim of this paper is to introduce and study upper and lower almost -continuous multifunctions as a generalization of some types of continuous multifunctions including almost continuity, almost -continuity, almost precontinuity, almost quasi-continuity and - continuity. Furthermore, basic characterizations, preservation theorems and several properties concerning upper and lower almost -continuous multifunctions are investigated. The relationships between almost - continuous multifunctions and the other types of continuity are also discussed.

Keywords: open, regular open, continuity, -continuity, almost -continuity, multifunction, almost continuity, almost -continuity, almost quasi-continuity, almost precontinuity

More data about this article available through SCIndeks